MathSciNet Relay Station
MathSciNet bibliographic data
MR965244 58F25 (54H20 58F10)
Kuperberg, K. M.; Reed, Coke S. A dynamical system on ${\bf R}^3$ with uniformly bounded trajectories and no compact trajectories. Proc. Amer. Math. Soc. 106 (1989), no. 4, 1095–1097.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement